# SDR DALA2025110408053

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-213
- Aircraft serial: 7281
- Aircraft time: 26,735 hours, 12,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3014, ROW 28 CEILING EMER LIGHT INOP. CORRECTIVE ACTION: DEFERRED PER 33-50-02D, WILL REPLACE LIGHT ASSEMBLY. (LP 7658667)
